Existence and shape of the least energy solution of a fractional Laplacian
We discuss the asymptotic behavior of the least energy solution of a half-Laplacian operator with supercritical exponents on an interval. This extends the results obtained by Ren–Wei (Trans Am Math Soc 343(2):749–763, 1994) to the fractional Laplacian case.
Mathematics Subject ClassificationPrimary 34A08 34A12 34K25
The author is very grateful to the unknown referee for the valuable comments and suggestion which helped in improving the presentation of the paper. Part of the paper was written when the author was visiting Universidade de Aveiro. He would like to the thank the Department of Mathematics for its support and warm hospitality.
- 7.Bucur, C., Valdinoci, E.: Nonlocal diffusion and applications. In: Lecture Notes of the Unione Matematica Italiana. Springer (2016)Google Scholar
- 18.Paul, S., Santra, S.: On the ground state solution of a fractional Schrödinger equation. Preprint (2018)Google Scholar